# SDR IPXA2017011912962

- Difficulty date: January 13, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 30,248 hours, 15,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N7122
- Condition: Corroded
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10,  RIGHT FWD WING TO BODY PANEL SUPPORT STRUCTURE IS CORRODED IN SEVERAL PLACES OVER UPPER AND LOWER SIDE AT BS 800, RBL 4 TO 23.  REMOVED CORROSION IAW SRM 53-00-71.  FOUND TO BE  WITHIN LIMITS IAW SRM 53-00-01. ALODINED, PRIMED, AND TOP  COATED REWORK AREA.
